# SDR XNOA1225

- Difficulty date: May 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- Aircraft time: 56,969 hours, 36,440 cycles
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WILL NOT START, NO IGNITION.  NR 2 ENGINE IGNITION CB'S RESET, OP'S CHECK GOOD.
